# SDR MWEA99351

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 39536851
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOOR HAS SEVERAL CRACKS IN BEAM NR 2 FORWARD SIDE.  MAINTENANCE FABRICATED AND INSTALLED FITTING AND DOUBLER REPAIR.
